# SDR UPS96421102

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND CRACK IN FRAME INNER FLANGE AT BS 1580, S29 RT.  REMOVED DAMAGED SECTION OF FRAME INNER FLANGE AND REPAIRED FRAME INNER FLANGE ACC SRM 51-40-03.
